# SDR HALA0700534

- Difficulty date: December 19, 2007
- Submitted: December 20, 2007
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 82,277 hours, 15,894 cycles
- System (JASC): 4990 · APU Oil System
- Part: Seal
- Condition: Torn
- Location: Apu Oil Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, PRIOR TO WALKAROUND FOUND OIL ON APU DOOR.  FOUND APU OIL CAP SEAL TORN.  REPLACED OIL CAP SEAL. NO LEAKS OK TO CONTINUE SERVICED APU WITH 4 PINTS.
